# SDR ASAA0380836

- Difficulty date: December 22, 2003
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 59101300387
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND AFT PRESSURE BULKHEAD TEE IS GOUGED ON FORWARD SIDE.  SPLICED IN NEW TEE SECTION PER EA 5310-02288.  (M)
